# SDR UALA2012111306539

- Difficulty date: November 13, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,322 hours, 12,837 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 406171383
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC STBY SYSTEM MSG DISPLAYED.  DUE TO CONTINUED FAULTS OF STBY ELEC SYS MESSAGE DISPLAYED & FIM TASK 24-33 TASK 801 BEING ACCOMPLISHED AND MESSAGE HAS CLEARED, PLEASE REPLACE THE K24006 MAIN BATTERY RELAY WITH REFERENCE TO THE ABOVE FIM TASK.  PCN FOR THE RELAY 566-1103, REF IPC 24-09-01-035S ITEM 270.  MSG CLEARED, OK FOR SVC.
